Scaling limit of the corrector in stochastic homogenization

Type de document :
Article dans une revue
The Annals of Applied Probability : an official journal of the institute of mathematical statistics, The Institute of Mathematical Statistics, 2017, 27 (2), pp.944 - 959. 〈10.1214/16-AAP1221〉
Liste complète des métadonnées

https://hal-ens-lyon.archives-ouvertes.fr/ensl-01664312
Contributeur : Jean-Christophe Mourrat <>
Soumis le : jeudi 14 décembre 2017 - 16:50:46
Dernière modification le : lundi 12 mars 2018 - 05:33:20

Lien texte intégral

Identifiants

Collections

Citation

Jean-Christophe Mourrat, James Nolen. Scaling limit of the corrector in stochastic homogenization. The Annals of Applied Probability : an official journal of the institute of mathematical statistics, The Institute of Mathematical Statistics, 2017, 27 (2), pp.944 - 959. 〈10.1214/16-AAP1221〉. 〈ensl-01664312〉

Partager

Métriques

Consultations de la notice

79